Alert archive / Georgia / Special Weather Statements in 2017

Special Weather Statement, NWS Atlanta, GA

May 20, 2017Bibb County, Crawford County, Georgia

NWS Atlanta, GA issued this special weather statement at May 20, 2017, 4:17 PM EDT for Bibb County, Crawford County, Georgia. It was in force for 28 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 20, 2017, 4:17 PM EDT (20:17 UTC)
Expired
May 20, 2017, 4:45 PM EDT
In force
28 min
Issued by
NWS Atlanta, GA
Wind
40

Counties Bibb County, GA, Crawford County, GA

The radar

The Robins AFB radar (KJGX), 45 km from the middle of the area, began a volume at 20:21 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 8.3 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2017-05-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 331 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2017-05-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -3 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
331 J/kg
Mixed-layer CIN
-176 J/kg
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
12 kt
0-1 km storm-relative helicity
-3 m²/s²
0-3 km storm-relative helicity
-1 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

884 
WWUS82 KFFC 202017
SPSFFC

Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT SAT MAY 20 2017
 
GAZ071-081-082-094-202045-
Peach GA-Monroe GA-Bibb GA-Crawford GA-
417 PM EDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHERN
MONROE...WESTERN BIBB AND CRAWFORD COUNTIES UNTIL 445 PM EDT...

At 417 PM EDT...a strong thunderstorm was near Jack Brown Estates, or
8 miles east of Roberta...moving north at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning 
           and heavy rain. 

  IMPACT...Expect minor damage to tree limbs and blowing around of 
           light...unsecured objects. Heavy rain may cause temporary 
           street flooding especially in poor drainage areas. 

Some locations in the path of this storm include
Macon, Roberta, Byron, Payne, Payne City, Lake Tobesofkee, Jack Brown
Estates, Russellville, Knoxville, Wesleyan, Lizella, Sandy Point and
Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3262 8375 3264 8401 3291 8401 3288 8364
TIME...MOT...LOC 2017Z 192DEG 22KT 3271 8386 

WIND...40MPH

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at May 20, 3:28 PM EDT, 49 minutes earlier.

Area forecast discussion, May 20, 3:28 PM EDT, 49 minutes before
Area Forecast Discussion
National Weather Service Peachtree City GA
328 PM EDT Sat May 20 2017

.SHORT TERM /Tonight through Sunday Night/...
Active weather expected for much of the short term period.

Current observations show a tropical-like airmass pushing northward
across the CWFA this afternoon. Deep moisture and good surface
instability have resulted in widespread showers and thunderstorms
developing across the SW portion of the CWFA. The area of convection
coincides with the abnormally high PWAT values for this time of
year.

Through Sunday night, the higher PWAT airmass will continue to surge
northward and will interact with a slow moving frontal boundary. In
addition, BL winds will be less than 20kt, so storms will be slow
moving. Low level flow will also be parallel to the old boundary,
with training likely. This all combines to produce very efficient
rainfall producing storms. Luckily, recent conditions have been
pretty dry. However, with the potential for prolonged widespread
rainfall over the same areas, the flooding potential will increase
Sunday into Monday. Not confident enough on where the axis of
heavier rain will occur, so will hold off issuing a flood watch for
now.

With such good surface instability in place, strong storms are
likely - with a few severe storms possible. The most likely times
for severe weather would be during the afternoon/early evening with
damaging wind gusts being the main threat outside of the locally
heavy rainfall.

NListemaa

.LONG TERM /Monday through Saturday/...
Monday begins with a surface trof draped across the state and precip
likely ongoing early monday am amid west-southwesterly flow aloft.
With the stalled boundary draped across the state expect higher pops
to be the case again on Monday. Models generally agree that the main
vortex, which will become the weather maker for our region Tuesday
and Wednesday, will be located over northern MN early Monday. Latest
models suggest a shortwave rotating NE within the WSW flow may
enhance convection late on monday/early tuesday along the stalled
front. Both the ecmwf and GFS indicate a surface wave developing in
response to the shortwave riding northeast across the boundary early
Tuesday.  Model PWAT values along and south of I-20 running AOA 1.5-
1.8 inches or >90th percentile per sounding climotology Monday into
Tuesdady. Given the combination of the stalled front, high PWATs and
the shortwave..would expect very efficient rain producers and a
localized flood risk to increase...particularly if the Sat/Sun
rainfall pans out. Nonetheless...expecting higher chances late
Monday into Tuesday with the short wave and cannot rule out some
severe in the form of winds.

Progressing in time uncertainty increases as previous day
convection/storms would influence timing and location of storms the
following day..so confidence in the precision of forecast decreases
with time.  One aspect of the forecast that does preclude high
confidence is the overall pattern evolution. With energy rotating
around the western side of the MN vortex, a deep trof will be carved
out across the central and eastern US by mid-week.  The GFS and
ECMWF generally agree through Tuesday on the evolution of the trof
but diverge thereafter with the GFS cutting off a large upper low
over TN and the ECMWF keeping the trof deep but progressive.  In
either case...additional inclement weather can be expected late
Tuesday into Wednesday depending on which solution is correct.  The
ecmwf would be faster while the GFS cutoff soln slower.   On the
severe threat side..the ecmwf suggests a bit more shear with 40-
50kts of deep layer shear present ahead of the trof late Tuesday
through Wednesday and sufficient SB CAPE values to support some
severe.  GFS...while still supports a threat for severe Tuesday into
Wednesday is not as strong as the ECMWF...likely because the low is
cutoff.  Either way...going to be a very active week with an
evolving forecast.  Confidence in each individual period is not
high...but confidence in an active period is high.

30

&&

.AVIATION... 18Z Update... Tropical-like airmass will set up
across the region through the TAF period. On and off shra/tsra
possible for the remainder of the afternoon and well into
tomorrow. No major changes were needed to the previous TAF cycle,
but did make a few tweaks to the precip timing and cigs. A wind
shift to the SW should occur early tomorrow afternoon. The
shra/tsra will contain very heavy rainfall.

//ATL Confidence...18Z Update...
Low to medium confidence on precip timing. Otherwise, medium
confidence remaining elements.

&&

.PRELIMINARY POINT TEMPS/POPS...
Athens          69  79  66  82 /  50  60  70  50
Atlanta         70  79  67  81 /  60  70  70  30
Blairsville     64  75  61  76 /  60  70  70  30
Cartersville    68  79  65  79 /  60  70  70  20
Columbus        71  82  69  83 /  50  60  60  60
Gainesville     68  77  65  79 /  50  70  70  30
Macon           70  83  68  84 /  50  60  70  60
Rome            68  80  65  80 /  60  70  60  20
Peachtree City  68  80  66  81 /  60  60  70  40
Vidalia         71  87  70  84 /  40  60  70  60

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...NListemaa
LONG TERM....30
AVIATION...NListemaa
Hazardous weather outlook, May 20, 3:10 PM EDT, 1 hour 7 minutes before
Hazardous Weather Outlook
National Weather Service Peachtree City GA
310 PM EDT Sat May 20 2017

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-211915-
Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa-
Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta-
Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel-
Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene-
Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson-
Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon-
Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray-
Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach-
Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton-
Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs-
Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren-
Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes-
Wilkinson-
310 PM EDT Sat May 20 2017

This Hazardous Weather Outlook is for portions of North and Central Georgia.

.DAY ONE...This Afternoon and Tonight...

Showers and thunderstorms will be on the increase...through late
afternoon into the evening hours as numerous storms affect the
western and southern tier. Isolated strong the severe storms will
be possible with this activity damaging winds and heavy rainfall
the main threats.

.DAYS TWO THROUGH SEVEN...Sunday through Friday...

The increase in storm chances will continue into Sunday with
widespread activity developing. Some strong to isolated severe
thunderstorms will be possible on Sunday with damaging winds,
hail, and heavy rainfall the primary threats. Rainfall through
Monday will average 2 to 3 inches across most of the area.
Additional opportunities for numerous showers and thunderstorms
can be expected into mid week.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not requested but spotters are encouraged
to submit reports of severe weather through the web by going to
weather.gov/atlanta.

In the hours before

Special weather statement, May 20, 3:19 PM EDT, 58 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
319 PM EDT SAT MAY 20 2017

GAZ092-093-104-105-201945-
Macon GA-Schley GA-Dooly GA-Sumter GA-
319 PM EDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN MACON...SCHLEY...WESTERN
DOOLY AND SUMTER COUNTIES UNTIL 345 PM EDT...

At 318 PM EDT...a line of strong thunderstorms was along a line
extending from near Centerpoint to Cobb...and moving north at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Americus, Ellaville, Oglethorpe, Montezuma, Plains, Leslie,
Andersonville, De Soto, Dooling, Desoto, Cobb, Sumter, Lamar, Croxton
Crossroads, New Era, La Crosse, Huntington, Pennington, Friendship
and Drayton.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3192 8438 3196 8444 3218 8443 3218 8442
      3219 8442 3219 8443 3223 8443 3223 8441
      3230 8441 3230 8391 3203 8395 3203 8396
      3191 8392 3192 8434 3187 8434
TIME...MOT...LOC 1918Z 192DEG 24KT 3196 8445 3195 8398

WIND...40MPH
Special weather statement, May 20, 3:36 PM EDT, 41 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
336 PM EDT SAT MAY 20 2017

GAZ078>080-089>092-202000-
Schley GA-Chattahoochee GA-Harris GA-Taylor GA-Marion GA-Talbot GA-
Muscogee GA-
336 PM EDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR SCHLEY...CHATTAHOOCHEE...SOUTHERN
HARRIS...TAYLOR...MARION...SOUTHERN TALBOT AND MUSCOGEE COUNTIES
UNTIL 400 PM EDT...

At 335 PM EDT...a line of strong thunderstorms was along a line
extending from near Carter Acres to near Murrays Crossroads...and
moving north at 30 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of these storms include
Columbus, Buena Vista, Butler, Talbotton, Cusseta, Waverly Hall,
Junction City, Geneva, Fort Benning/lawson Army Air Fld, North Fort
Benning, Bibb City, Upatoi, Putnam, Brantley, Green Island Hills,
Juniper, Cataula, Columbus Metropolitan Airport, Oakland and Howard.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3268 8414 3240 8422 3240 8425 3228 8426
      3223 8442 3226 8441 3228 8491 3230 8494
      3232 8500 3238 8497 3239 8499 3239 8497
      3244 8497 3245 8500 3252 8500 3264 8511
      3266 8509 3269 8512 3274 8511 3275 8514
TIME...MOT...LOC 1935Z 196DEG 25KT 3241 8501 3238 8430

WIND...40MPH
Special weather statement, May 20, 3:50 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
350 PM EDT SAT MAY 20 2017

GAZ080-081-092>094-202030-
Macon GA-Peach GA-Schley GA-Taylor GA-Crawford GA-
350 PM EDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR MACON...PEACH...EASTERN SCHLEY...
EASTERN TAYLOR AND SOUTHERN CRAWFORD COUNTIES UNTIL 430 PM EDT...

At 350 PM EDT...a strong thunderstorm was over Garden Valley, or 10
miles southeast of Butler...moving north at 20 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Fort Valley, Oglethorpe, Montezuma, Marshallville, Reynolds, Ideal,
Saint Louis, Whitewater State Park, Nakomis, Garden Valley, Hicks,
Potterville, Lee Pope, Horns, Winchester and Bartlett.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3231 8389 3228 8428 3269 8414 3268 8381
TIME...MOT...LOC 1950Z 184DEG 19KT 3245 8412

WIND...40MPH
Special weather statement, May 20, 4:01 PM EDT, 16 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
401 PM EDT SAT MAY 20 2017

GAZ066-067-078-079-089-202030-
Harris GA-Troup GA-Meriwether GA-Talbot GA-Muscogee GA-
401 PM EDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR HARRIS...SOUTHERN TROUP...
SOUTHERN MERIWETHER...WESTERN TALBOT AND NORTHERN MUSCOGEE COUNTIES
UNTIL 430 PM EDT...

At 400 PM EDT...a strong thunderstorm was over Cataula, or 9 miles
south of Hamilton...moving north at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Lagrange, Hamilton, Talbotton, Greenville, Manchester, West Point,
Pine Mountain, Woodbury, Waverly Hall, Warm Springs, Woodland,
Geneva, Upatoi, Ellerslie, F.d. Roosevelt State Park, Green Island
Hills, Cannonville, Cataula, Baughville and Flint Hill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3303 8453 3291 8453 3291 8451 3288 8451
      3286 8453 3255 8454 3251 8472 3252 8501
      3258 8507 3263 8508 3264 8511 3266 8509
      3269 8512 3274 8511 3276 8514 3278 8512
      3281 8517 3285 8515 3286 8519 3304 8522
TIME...MOT...LOC 2000Z 184DEG 23KT 3262 8488

WIND...40MPH
Special weather statement, May 20, 4:09 PM EDT, 8 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
409 PM EDT SAT MAY 20 2017

GAZ079-080-092-202030-
Schley GA-Taylor GA-Talbot GA-
409 PM EDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN SCHLEY...TAYLOR AND
SOUTHEASTERN TALBOT COUNTIES UNTIL 430 PM EDT...

At 408 PM EDT...a strong thunderstorm was near Butler...moving north
at 60 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Butler, Murrays Crossroads, Howard, Rupert, Charing, Wesley Church
and Fickling Mill.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3227 8441 3230 8441 3230 8439 3243 8439
      3244 8440 3271 8443 3269 8420 3268 8418
      3268 8416 3269 8414 3240 8424 3240 8425
      3235 8425 3228 8428
TIME...MOT...LOC 2008Z 190DEG 51KT 3252 8428

WIND...40MPH
Special weather statement, May 20, 4:17 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
417 PM EDT SAT MAY 20 2017

GAZ071-081-082-094-202045-
Peach GA-Monroe GA-Bibb GA-Crawford GA-
417 PM EDT SAT MAY 20 2017

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN PEACH...SOUTHERN
MONROE...WESTERN BIBB AND CRAWFORD COUNTIES UNTIL 445 PM EDT...

At 417 PM EDT...a strong thunderstorm was near Jack Brown Estates, or
8 miles east of Roberta...moving north at 25 mph.

  HAZARD...Up to 40 mph wind...frequent cloud to ground lightning
           and heavy rain.

  IMPACT...Expect minor damage to tree limbs and blowing around of
           light...unsecured objects. Heavy rain may cause temporary
           street flooding especially in poor drainage areas.

Some locations in the path of this storm include
Macon, Roberta, Byron, Payne, Payne City, Lake Tobesofkee, Jack Brown
Estates, Russellville, Knoxville, Wesleyan, Lizella, Sandy Point and
Horns.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

People outdoors should seek shelter immediately. If you can hear
thunder...you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.

LAT...LON 3262 8375 3264 8401 3291 8401 3288 8364
TIME...MOT...LOC 2017Z 192DEG 22KT 3271 8386

WIND...40MPH

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 12:50 PM EDTSpecial Weather StatementFFCBibb, Jones40 min
May 20, 1:20 PM EDTSpecial Weather StatementFFCTelfair40 min
May 20, 2:38 PM EDTSpecial Weather StatementFFCStewart, Webster37 min
May 20, 2:38 PM EDTSevere Thunderstorm WarningFFCCrisp52 min
May 20, 2:56 PM EDTSevere Thunderstorm WarningFFCChattahoochee, Marion, Stewart, Webster49 min
May 20, 3:12 PM EDTSpecial Weather StatementFFCMacon33 min
May 20, 3:19 PM EDTSpecial Weather StatementFFCSchley, Sumter26 min
May 20, 3:36 PM EDTSpecial Weather StatementFFCChattahoochee, Harris, Marion, Muscogee, Schley, Talbot and 1 more24 min
May 20, 3:50 PM EDTSpecial Weather StatementFFCMacon40 min
May 20, 4:01 PM EDTSpecial Weather StatementFFCHarris, Meriwether, Troup29 min
May 20, 4:09 PM EDTSpecial Weather StatementFFCTaylor21 min
May 20, 4:29 PM EDTSpecial Weather StatementFFCTaylor, Upson31 min
May 20, 4:33 PM EDTSpecial Weather StatementFFCTreutlen27 min
May 20, 4:48 PM EDTSpecial Weather StatementFFCBibb, Monroe27 min
May 20, 4:52 PM EDTSpecial Weather StatementFFCTroup23 min
May 20, 5:04 PM EDTSpecial Weather StatementFFCEmanuel26 min
May 20, 5:21 PM EDTSpecial Weather StatementFFCGreene, Morgan24 min
May 20, 5:27 PM EDTSpecial Weather StatementFFCRockdale33 min
May 20, 5:42 PM EDTSpecial Weather StatementFFCCarroll33 min
May 20, 5:50 PM EDTSpecial Weather StatementFFCCobb, DeKalb, Douglas, Fulton, Gwinnett, Paulding25 min
May 20, 6:17 PM EDTSpecial Weather StatementFFCBarrow, Cobb, DeKalb, Fulton, Gwinnett, Walton28 min
May 20, 7:26 PM EDTSpecial Weather StatementFFCDawson, Gilmer, Lumpkin, Pickens, Union, White34 min
May 20, 7:33 PM EDTSpecial Weather StatementFFCCatoosa27 min

Nearby

Special Weather Statements in Georgia, 2017Every special weather statement in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.